Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking pulse treatment for pemphigus vulgaris. Getting gastric trouble. Alternate treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
Hi , My Mother is suffering with Phemphigus vulgaris for the last 2 years and she was taking Pulse treatment for the last 5 months and it is a 18 months treatment. But my mother is getting severe Gastric trouble if she takes the pulse treatment as they are giving high dose antibiotics and she is unable to eat food beacase of gastric trouble . Please suggest me if there is any other treatment apart from Pulse treatment. I heard that there are some injections . please suggest if we can take that and also any side effects with that injections. she is suffering a lot please suggest some good treatment .

Thank you
Posted Thu, 21 Feb 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 52 minutes later
Hi dear, pulse treatment is one of the best modality of treatment.
Only problem is side effects.

Pulse therapy is given only in severe conditions. There is both oral as well as injectable pulse therapy. If your mother is on oral pulse and not tolerating it, she can be put on injectable pulse.

Once the condition is controlled, oral daily medicines like corticosteroids and azathioprine can be used.

Hence, please XXXXXXX a dermatologist and talk to him about injectable pulse.
Wishing your mother a good health. Let me know if you have more concerns.
Thank you
Above answer was peer-reviewed by
Follow-up: Taking pulse treatment for pemphigus vulgaris. Getting gastric trouble. Alternate treatment? 40 minutes later
Thank you sir , My Mother is taking the Pulse theraphy as injectable. They are giving injections for 3 days in a month . is it possible to take the same medicine as oral pulse ? because she was using medicines ( Tablets ) and it was under control but now after starting the injections she got sever gastric problem. Could you please suggest Dermotologist in Hyderbad.

Thank you
Answered by Dr. Rahul Kumar 9 minutes later
Hello dear, thanks for query.
Yes, definitely it is possible to give oral pulse. But as I mentioned earlier pulses are given only in severe cases. In addition, even these have gastric side effects.
If her condition is under control, it is best to give daily low dose therapy.
I think meeting a dermatologist with XXXXXXX or Osmania hospital will be a good option.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor